# SDR AALA202503103539

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 44,109 hours, 18,794 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11321
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERHEAD EMERGENCY LIGHT INOPERATIVE 12DEF. TROUBLESHOT EMERGENCY LIGHTING SYSTEM, FOUND CONNECTOR D11321 LOOSE, AND RESEATED CONNECTOR D112321 FOR EMERGENCY AISLE LIGHT ASSEMBLY AT RIGHT HAND ROW 12DEF. PER B737-NG WDM 33-51-12 AND B737-NG SWPM 20-60-06. OPERTIONAL CHECK GOOD.
